MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-00-009
Medical Device Problem Codes Loss of or Failure to Bond (1068); Malposition of Device (2616); Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 06/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address pain, tibial tray migration, malpositioning and loosening at the cement to implant interface.Competitor cement manufacturer was used during the primary operation.The patella component was not revised.On (b)(6) 2016, the underwent a right knee total knee arthroplasty with the implantation of depuy attune knee.Doi: (b)(6) 2016; dor: (b)(6) 2016 right knee.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This is a duplicate report of 1818910-2016-24218.1818910-2020-03015 is being retracted as it is report duplication.1818910-2016-24218 will be kept for investigation purposes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a duplicate report of 1818910-2016-24218.1818910-2020-03015 is being retracted as it is report duplication.1818910-2016-24218 will be kept for investigation purposes.

Brand Name
ATTUNE FB TIB BASE SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9632621
Report Number1818910-2020-03015
Device Sequence Number11396704
Product Code JWH
UDI-Device Identifier10603295042433
UDI-Public10603295042433
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number1506-00-009
Device Catalogue Number150600009
Device Lot Number7829493
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer03/03/2020
03/31/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date03/12/2020
03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 10 5MM; ATTUNE CR FEM RT SZ 10 CEM; ATTUNE MEDIAL DOME PAT 41MM; COMPETITOR CEMENT; ATTUNE CR FB INSRT SZ 10 5MM; ATTUNE CR FEM RT SZ 10 CEM; ATTUNE MEDIAL DOME PAT 41MM; COMPETITOR CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight188